# SDR UALA2010080202759

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,183 hours, 12,326 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED. GEN OFF & FIELD OFF LIGHTS ILLUM & FAILED TO RESET.  FUEL WAS SUFFICIENT FOR APU OPERATION FOR THE REST OF FLIGHT.  DISCONNECTED IDG AND TAPED OVER IDG DISCONNECT AND LOW PRESS SWITCH.  IDG REPLACED.  TROUBLESHOT AND FOUND DAMAGE ON WIRE W3538-202R-18, PIN 10 AT D10966.  REPAIRED DAMAGED WIRE.  PERFORMED OPS CHECK ON NR 2 IDG, OPS CHECK GOOD.
